After drinking Maxmyer NanoCalcium, why some people experienced rashes appeared all over the skin that look very much like lupus and are itchy?

0
Posted

After drinking Maxmyer NanoCalcium, why some people experienced rashes appeared all over the skin that look very much like lupus and are itchy?

0

Unfortunately, with the increase in over-the-counter medications being taken, it is difficult to imagine that medications sometimes cause more harm than good to the body’s immune system. As medications are absorbed into your system, they become toxic and cannot flush out of your body. After drinking the Maxmyer NanoCalcium, your body will begin to detoxify and therefore, rashes and blemishes may appear. However, these blemishes are only temporary and should vanish once the body has completed detoxifying. If your skin becomes itchy, bathing in Maxmyer NanoCalcium may relieve the ailment. You may also apply talcum powder or Vaseline mixed with a bit of Maxmyer NanoCalcium, and the itching should diminish.